# SDR IPXA2015032387340

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 58,004 hours, 11,932 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 FWD MAIN TANK PUMP INOPERATIVE, AUTO MODE.   T/S FOUND T/B S3-377 WITH BURNED, CHARRED, LOOSE WIRES ON TERMINALS.  R & R TB S3-377 IAW SWPM 20-20-03 & WDM 28-22-03 SCH 4, PG 3.1.  ALSO, REPLACED RCCB B1-677, L/P 805137 I-2 & CFD U1-75B, LP 805137 I-3 AS PRECAUTION FSC RTS PASSENGER IAW 28-08-01-501, REVIEWED MEL 28-22-1-4-1, DMP REVERSED SYS NORMAL M5.
